# SDR 2001F00576

- Difficulty date: August 7, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N707AL
- Make and model: Skrsky S76
- Aircraft serial: 760189
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146508
- Condition: Corroded
- Location: Engine
- Part time: 1,110 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE CAME IN FOR SHOP VISIT FOR LOW POWER.  BEGAN DISASSEMBLY OF TURBINE.  REMOVED OUTER COMBUSTION CASE AND FOUND SULPHIDATION ON 1ST STAGE WHEEL.  HAD 1 BLADE MISSING AND SEVERAL BROKEN BLADES.  (M)
